Using dextromethorphan together with diphenhydrAMINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.
Can you take delsym and allergy medicine together?
No interactions were found between Delsym 12 Hour Cough Relief and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
What drugs interact with delsym?
Taking certain MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking isocarboxazid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, or tranylcypromine during treatment with this medication.
Can you take Dimetapp and Benadryl at the same time?
No interactions were found between Benadryl Children’s Allergy and Dimetapp Children’s Multi-Symptom Cold & Flu. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Is it OK to take Benadryl and Theraflu together?
No interactions were found between Benadryl and Theraflu Warming Relief Nighttime Severe Cold & Cough. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
What should you not take with Benadryl?
Examples of medications that may interact with Benadryl include:
- stomach ulcer medicine.
- cough and cold medicine.
- other antihistamines.
- diazepam (Valium)
Can you take an antihistamine with a cough suppressant?
What Issues Are There from Combining Cough Medicine & Antihistamines? Common over-the-counter medications like cough suppressants and antihistamines are generally though to be perfectly safe – and if taken as directed, they usually are.
Who should not take delsym?
Contraindications and Considerations
Do not take Delsym if you are taking a monoamine oxidase inhibitors (MAOIs) or have taken one in the past two weeks. MAOIs are a class of drug used to treat depression, anxiety, and other mood disorders.
How long does it take for delsym to kick in?
The effects start to kick in around 30 to 60 minutes after taking DXM and reach their peak at 2 to 4 hours. Your dose, other ingredients, and your body mass index (BMI) can affect how quickly you begin to feel it.
Does delsym help you sleep?
Delsym® Cough+ Cold Night Time liquid quiets your cough at night, relieves fever, sore throat, body aches and nasal congestion, to help you get to sleep…and that’s a plus!
Can you take Dimetapp and Claritin together?
No interactions were found between Claritin and Dimetapp Children’s Cold & Allergy. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Does dimetapp help with allergies?
Cold and Allergy
Children’s Dimetapp® Cold & Allergy has the congestion-fighting power to relieve stuffy and runny noses, while also providing relief for your child’s itchy and watery eyes. Symptoms: Stuffy nose. Runny Nose.
Can you give Dimetapp and Zyrtec together?
Using cetirizine together with brompheniramine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.
Why does Theraflu work so well?
This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Its drying effects on such symptoms as watery eyes and runny nose are caused by blocking another natural substance made by your body (acetylcholine).
Can I take allergy medicine with Theraflu?
No interactions were found between Allegra Allergy and Theraflu Multi-Symptom Severe Cold with Lipton Flavors. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Does Theraflu have antihistamine?
Diphenhydramine HCI is a type of antihistamine used to relieve irritated, itchy, watery eyes; sneezing; and runny nose caused by allergies or the common cold. You’ll find diphenhydramine in Theraflu® ExpressMax® Flu, Cough & Sore Throat Syrup, among other Theraflu® products.